# SDR DALA2020021311114

- Difficulty date: February 10, 2020
- Submitted: February 13, 2020
- Operation: Air carrier
- Aircraft: N549US
- Make and model: Boeing 757251
- Aircraft serial: 26496
- Aircraft time: 74,395 hours, 27,050 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Actuator
- Condition: Corroded
- Location: Pax Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5649, L/P 1484328) #4 L/H PASSENGER DOOR PNEUMATIC ACTUATOR AFT END CORRODED. CORRECTIVE ACTION: R'R D ACTUATOR IAW B757 AMM 52-11-35.
